# SDR FDKA200804166

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 17,100 hours, 16,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6133 CVG-LIT (0533 PHX LCL).  RIGHT ROW 12 EMERGENCY LIGHT INOP.  MX RESECURED CONNECTORS.
